Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Localization and completion


Author: J. Lambek
Journal: Bull. Amer. Math. Soc. 78 (1972), 582-583
MSC (1970): Primary 16A08; Secondary 18C15
DOI: https://doi.org/10.1090/S0002-9904-1972-13012-X
MathSciNet review: 0297818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 0. M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, Addison-Wesley, Reading, Mass., 1969. MR 39 # 4129. MR 242802
  • 1. S. Eilenberg and J. C. Moore, Adjoint functors and triples, Illinois J. Math. 9 (1965), 381-398. MR 32 # 2455. MR 184984
  • 2. S. Fakir, Monade idempotente associée à une monade, C R. Acad. Sci. Paris Sér. A-B 270 (1970), A99-A101. MR 41 # 1828. MR 257174
  • 3. O. Goldman, Rings and modules of quotients, J. Algebra 13 (1969), 10-47. MR 39 # 6914. MR 245608
  • 4. J. Lambek, Torsion theories, additive semantics, and rings of quotients, Lecture Notes in Math., no. 177, Springer-Verlag, Berlin and New York, 1971. MR 284459
  • 5. J. Lambek, Bicommutators of nice infectives, J. Algebra 21 (1972), 60-73. MR 301052
  • 6. E. Matlis, Infective modules over Noetherian rings, Pacific J. Math. 8 (1958), 511-528. MR 20 # 5800. MR 99360
  • 7. K. Morita, Flat modules, injective modules and quotient rings, Math. Z. 120 (1971), 25-40. MR 286833
  • 8. B. J. Müller, Linear compactness and Morita duality, J. Algebra 16 (1970), 60-66. MR 41 #8474. MR 263875
  • 9. B. Rattray, Non-additive torsion theories (to appear).
  • 10. B. Stenström, A survey of the theory of rings of quotients, Lecture Notes in Math., no. 237, Springer-Verlag, Berlin and New York, 1971. MR 389953

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 18C15

Retrieve articles in all journals with MSC (1970): 16A08, 18C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13012-X

American Mathematical Society